# SDR USAA2012092700001

- Difficulty date: September 23, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 13,278 hours, 1,697 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546WGEN
- Part serial: P1169
- Condition: Leaking
- Location: Apu Bay
- Part time: 13,280 hours, 1,698 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PHL - THE CREW NOTICED A CABIN ODOR AFTER BOARDING THE AIRCRAFT.  THE APU AND A/C SYSTEM HAS AN OIL SMELL WITH APU AIR OR EXTERNAL AIRSOURCE.  MAINTENANCE ACCOMPLISHED JC FOR CABIN AIR QUALITY AND DECONTAMINATION OF THE ECS.  AFTER AN UNSUCCESSFUL TEST FLIGHT THE APU WAS REMOVED AND REPLACED.  AIR QUALITY AND JC FOR ENGINE CABIN ODOR WERE ACCOMPLISHED ON THE LEFT AND RIGHT ENGINES WITH NO DEFECTS NOTED AT THIS TIME.
